# SDR 99ZZZX701

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8607Y
- Make and model: Piper PA-30
- Aircraft serial: 301747
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Condition: Damaged
- Location: Vacuum System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER RIGHT HAND TUBE OF LEFT ENGINE MOUNT DENTED ON THE BOTTOM.  FOUND FITTING OF SIGMA-TEK VACUUM PUMP ALSO DAMAGED.  DETERMINED SET-UP OF SIGMA-TEK PUMPS (PORTS PERPENDICULAR TO AXIS OF PUMP RATHER THAN PARALLEL AS ON AIRBORNE) PUT FITTING TOO CLOSE TO MOUNT.  VIBRATION OF ENGINE CAUSED FITTINGS TO IMPACT AND DAMAGE MOUNT.  LORD MOUNTS OK.
